UNIGE document Scientific Article
previous document  unige:12072  next document
add to browser collection
Title

Toeplitz sequences, paperfolding, towers of Hanoi and progression-free sequence of integers

Authors
Allouche, Jean-Paul
Published in Enseignement mathématique. 1992, vol. 38, no. 2, p. 315-327
Stable URL https://archive-ouverte.unige.ch/unige:12072
Full text
Article (Published version) (866 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

240 hits

0 download

Update

Deposited on : 2010-10-12

Export document
Format :
Citation style :